Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
She had issues with seizures awhile back when she was 7 years old or so, I dont really have all the details of the event but she had her first one at that age and it lasted 8.5 minutes, she never had an issue until she was 17, she was doing xtc and partying alot around that time. So I hooked up with her and never had any issues, she smoked alot of dope n did speed, xtc and other drugs with me without any issues. After a long night out with her friend when they did quite a large amount of speed, I believe 5-10 in a night which is more then usual for her, she was fine during the whole night but the next morning when she was all burnt out n shit she had a bad seizure and was brought to the hospital by ambulance, I got a txt saying shes was in the hospital and I went n seen her, she looked ok when I was there. They did some tests of course MRI and CatScan and the usual shit, and the blood test too. She stayed in the hospital for a few days and then when they got the tests they pretty much said ahhh well you have speed in your system which means this was a drug induced seizure.
She has had several seizures after that and 3 of which I was there, it got to the point where she was brought into the hospital 3 times in less then a week and the doctors still seem to think nothing is wrong. More then once she has had seizures without any drugs in her system.
She is now currently getting a doctor here in my hometown and following up on various aspects of this issue but I must ask you fine people at the shroomery what your two cents worth is.
I know this is not completely drug induced but drugs seem to aggravate the seizures, but she doesnt seem to be epiliptic because never was she watching tv or was there any bright colorful lights near.
drugs like meth can definitely bring on seizures in anyone who is prone to having them... one of my sisters has seizures... she was on many different meds but received little relief... them one doctor put her on lamictal and within weeks her seizures completely disappeared... some people can't take it though, they can develop a life threatening rash for some reason... patients are closely watched for the first month for red patches on the skin... if no rash develops during that period all is good from that point on... my sister has no side effects that have been reported in others... i wish you the best...
you're in untreated waters man. the speed probably didnt help, but there were so many different drugs in and out of that girls system, that there is no way to understand the pharmacological interactions of the active and in active metabolites in her system.
As for what i think.... I think that doing speed is NOT a good thing, and i dont know anything about the usual, or recommended dose, but from your perspective it sounded like she was on a serious binge that night.
sounds like she could use some help...
"in times of widespread chaos and confusion, it has been the duty of more advanced human beings - artists, scientists, clowns, and philosophers - to create order. In such times as ours however, when there is too much order, too much m management, too much programming and control, it becomes the duty of superior men and women and women to fling their favorite monkey wrenches into the machinery. To relieve the repression of the human spirit, they must sow doubt and disruption"
"People do it every day, they talk to themselves ... they see themselves as they'd like to be, they don't have the courage you have, to just run with it."
Quote: LuNaTiX said:she doesnt seem to be epiliptic because never was she watching tv or was there any bright colorful lights near.
I think she should lay off the drugs for a while, see what happens. I also think she probably won't, until she either almost dies, or else actually dies.
You need to research seizure disorders more. The weight loss could through off her therapeutic level of her medications, drugs can and do induce seizures, and mixing ecstasy and speed can cause rhabdomyolysis which is a guaranteed death sentence. Lay off the drugs, get her help. Drugs when you're healthy are more fun than drugs when you're a burnt out junkie. You need to be 100% honest with her doctor (she does that is) otherwise she's not gonna get the help she needs and may end up dead. Your call, your lives, if the drugs out weigh why you started doing them to begin with, then you're too far gone.
-------------------- I challenge you to challenge yourself more! When you feel complacent and ready to hang it up, challenge yourself to get over it! If you fail, don't look at it as you didn't succeed, look at it as you would a rock face you're trying to climb. Stand back, wayyyy back, and look at it and plot another path. If you can't find one, shuffle down the way a little, a little change of scenery or a view from a different angle may give you the insight you need.
Anything I state is relayed information from a friend of a friend and should be viewed as completely fictitious. I do not partake in any illegal or grey-area-of-the-law activities, but do have lots of friends who may or may not. -fngbronco